# SDR CALA9901475

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN ANGLE AT BASE OF LT LOWER AFT SIDE VERTICAL STABILIZER.  FILLER AND DOUBLER WERE INSTALLED IAW SRM 53-05, FIGURE 23A.
